# SDR ASOA03258

- Difficulty date: June 14, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: S57512248200000
- Condition: Cracked
- Location: Lt Canoe Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN MGM, THE LEFT OUTBOARD FLAP CANOE FAIRING SUPPORT BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD FLAP CANOE FAIRING SUPPORT BRACKET.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
